MathSciNet Relay Station
MathSciNet bibliographic data
MR929424 42A20 (42A24)
Singh, Niranjan; Sharma, K. M. The integrability of generalized Garrett-Stanojević sums. Proc. Amer. Math. Soc. 104 (1988), no. 1, 135–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement